# SDR 2005FA0000485

- Difficulty date: February 11, 2005
- Submitted: February 11, 2005
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REINSTALLATION OF A MAGNETO (A 1940'S ERA MAG), INSTALLATION WAS NOT SUCCESSFUL AT FIRST.  AFTER DOING THE REPAIR, FOUND THAT THE CONDENSER ON THIS ERA OF MAGNETO CAN BE REMOVED WITH JUST A FLATHEAD SCREWDRIVER AND TAKEN OUT WITHOUT REMOVING THE MAGNETO FROM THE ENGINE.  STUDENTS OF MY MAINTENANCE SCHOOL WERE UNAWARE OF THIS, AND AS AN A&P I WOULD LIKE TO SPREAD THIS SERVICE DIFFICULTY REMEDY AROUND TO THE GENERAL AVIATION PUBLIC.
